# SDR SWAA2022022495821

- Difficulty date: October 10, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; DOOR THRESHOLD CENTER SCUFF PLATE CRACKED AT 2 AREAS ON O/B EDGE / REMOVED CRAKED AFT CARGO COMP. DOOR CENTER THRESHOLD SCUFF PLATE IAW AMM 53-11-02. REPLACED SCUFF PLATE P/N 146A8342-8 IAW AIPC 53-13-00. INSTALLED NEW SCUFF PLATE IAW AMM 53-11-00
